# SDR A6WA202201268081

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 37,859 hours, 36,697 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE @ 15000', NOTICED APU SOV OPEN AND ECU FAIL STATUS MESSAGES ON ED 2.  AIR RETURN TO IAD.  ***AIRCRAFT REMOVED FROM SERVICE***  INTEROGATED APU ECU FOUND NO LRU FALURES AND PREV CODES INDICATE DOOR  ISSUES ONLY. CLEARED CODES AND CW OPERATIONAL CHECK OF APU IAW AMM     49-10-00. OPS CHECK GOOD.
